# SDR FDEA202008161908

- Difficulty date: August 16, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N142FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42725
- Aircraft time: 6,730 hours, 2,992 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251214
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING L/E FORMER FWD OF #8 O/B ROTARY ACTUATOR IS CRACKED. REMOVED AND REPLACED CRACKED FORMER PER B767 SRM 51-40-02 AND BAC DWG 114T2162   REV.-
